# SDR DHL2003604731

- Difficulty date: May 21, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME SHOWS INTERIM REPAIR AT STA 1580.000, L-21R TO L-19R.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2, TR 53-125, TR 53-110, SRM 51-1-1, DPS 7.00-01.  TRIMMED OUT DAMAGED FRAME AND FABRICATED NEW FRAME SEGMENT AND SPLICE ANGLES 2 EA WITH IAW SRM 53-2-0 FIG 2, TR 53-125, TR 53-110.  PERFORMED HEAT TREATMENT TO NEW FRAME SEGMENT AND SPLICE ANGLES IAW SRM 51-1-1, DPS 7.00-01.  CLEANED, TREATED AND PRIMED AREA AND NEW FRAME SEGMENT AND SPLICE ANGLES IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT AND SPLICE ANGLES WITH NEW FASTENERS IAW SRM 53-2-0 FIG 2, TR 53-125, TR 53-110, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
